MAUDE Adverse Event Report: Mentor Texas MENTOR MemoryGel Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled

Mentor Texas MENTOR MemoryGel Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 3505350BC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation summary:\ \ the product was returned to mentor for evaluation, where a thorough investigation was conducted.\ \ during visual evaluation, no apparent damage or visual anomalies were observed on the returned device.\ \ as part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.\ \ additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.\ \ reason for device explant and/or reoperation: trauma to chest from a fall, left breast prosthesis rupture.\ \ mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.\ \ manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision procedure with mentor memorygel breast implant gel breast prostheses when the right breast prosthesis ruptured post implantation.The patient fell down and sustained trauma to her chest.Rupture of the patient¿s right breast prosthesis was diagnosed via mri.As a result, the patient underwent bilateral explantation.\ \ this medwatch report is for the patient¿s right breast prosthesis.Refer to manufacturer report number 1645337-2026-03421 for the report for the patient¿s left breast prosthesis.

Brand Name
MENTOR MemoryGel Breast Implant
Common Device Name
Prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50811270
Report Number1645337-2026-10435
Device Sequence Number10611244
Product Code FTR
UDI-Device Identifier00081317006923
UDI-Public(01)00081317006923(17)280417(10)9892799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3505350BC
Device Lot Number9892799
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient RaceWhite